MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-58
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event site name is shortened due to field character limit.The full name is (b)(6).Testing of actual/suspected device: a getinge field service engineer (fse) was dispatched to evaluate this unit.The fse replaced the batteries.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) had a battery change.It is unknown under which circumstances the event occurred or if a patient was involved; however there was no adverse event reported.Cambio de baterias.El cliente no aporta mas informacion cs300 **cesion.This is an automated draft translation - if any uncertainty contact the local ssu immediately: battery change * the client does not provide more information cs300 **assignment.
 
Event or Problem Description
It was reported that during a preliminary check-up the cs300 intra-aortic balloon pump (iabp) had a battery change.There was no patient involvement, and no adverse event was reported.
 
Additional Manufacturer Narrative
Corrected data : b-5, b-6, b-7, d-11.Additional data : b-4, g-4, g-7 , h-2, h-6, h-10, h-11.
 
Additional Manufacturer Narrative
It was reported that, during routine check the cs300 intra-aortic balloon pump (iabp) had an issue with battery.Client did not provide more information.A getinge field service engineer (fse) investigated the issue and replaced batteries (d040-00-0147).No patient was involved.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key14251739
Report Number2249723-2022-00977
Device Sequence Number20055515
Product Code DSP
UDI-Device Identifier10607567108759
UDI-Public10607567108759
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-58
Device Catalogue Number0998-UC-3023-58
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/14/2022
02/27/2024
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date06/07/2022
03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown